Home Publications Undergraduates Postgraduates Postdocs Calendar Contact

  Jeroen Lamb  
  Martin Rasmussen  
  Dmitry Turaev  
  Sebastian van Strien  
Tiago Pereira
Selim Ghazouani
Anna Kostianko
Bernat Bassols-Cornudella
George Chappelle
Hugo Chu
Matheus de Castro
Akshunna Dogra
Victoria Klein
Ziyu Li
Leon Staresinic
Matteo Tabaro
Giuseppe Tenaglia
Wei Hao Tey
Ole Peters
Cristina Sargent
Bill Speares
Mauricio Barahona
Davoud Cheraghi
Martin Hairer
Darryl Holm
Xue-Mei Li
Greg Pavliotis
Kevin Webster


Dmitry Turaev

Professor in Dynamical Systems


Phone: +44(207)59-48566
Room: 634 Huxley Building

Home Page

Dynamical Systems
Bifurcation Theory

Full list
Hamiltonian Dynamics
Homoclinic Tangencies

P.Berger, D.Turaev, On Herman's positive entropy conjecture, Advances in Mathematics 349, 1234-1288 (2019)

S.Gonchenko, D.Turaev, On three types of dynamics, and the notion of attractor, Proc. Steklov Inst. Math. 297, 116-137 (2017)

M. Asaoka, K.Shinohara, D.Turaev, Degenerate behavior in non-hyperbolic semigroup actions on the interval: fast growth of periodic points and universal dynamics, Math. Ann. 1-30 (2016)

D.Turaev, Maps close to identity and universal maps in the Newhouse domain , Comm. Math. Phys. 335, 1235-1277 (2015)

S.V.Gonchenko, J.S.W.Lamb, I.Rios, D.Turaev, Attractors and repellers near generic elliptic points of reversible maps, Doklady Math. 89, 65-67 (2014)

S.V.Gonchenko, A.S.Gonchenko, I.I.Ovsyannikov, D.Turaev, Examples of Lorenz-like attractors in Henon-like maps, Math. Model. Nat. Phenom. 8, 48-70 (2013)

D.Turaev, Diffeomorphisms which cannot be topologically conjugate to diffeomorphisms of a higher smoothness, Ergod. Th. & Dynam. Sys. 31, 563-569 (2011)

D.Turaev, Richness of chaos in the absolute Newhouse domain, in Proc. ICM 2010, vol.3 (Hindustan Book Agency, 2010) 1804-1815

D.Turaev, S.Zelik, Analytical proof of space-time chaos in Ginzburg-Landau equations, DCDS-A 28, 1713-1751 (2010)

V.Gelfreich, D.Turaev, Universal dynamics in a neighbourhood of a generic elliptic periodic point, Regul. Chaotic Dyn. 15,159-164 (2010)

S.V.Gonchenko, L.Shilnikov, D.Turaev, On global bifurcations in three-dimensional diffeomorphisms leading to wild Lorenz-like attractors, Regul. Chaotic Dyn. 14, 137-147 (2009)

S.V.Gonchenko, L.Shilnikov, D.Turaev, On dynamical properties of multidimensional diffeomorphisms from Newhouse regions: I, Nonlinearity 21 (2008)

S.V.Gonchenko, D.Turaev, L.Shilnikov, Homoclinic tangencies of arbitrarily high orders in conservative and dissipative two-dimensional maps, Nonlinearity 20, 241-275 (2007)

D.Turaev, On dynamics of maps close to identity, preprint MPIM, 2006-161 (2006)

S.V.Gonchenko, I.I.Ovsyannikov, C.Simo, D.Turaev, Three-dimensional Henon-like map and wild Lorenz-like attractors, Bifurcation and Chaos 15, 3493-3508 (2005)

S.V.Gonchenko, D.V.Turaev, L.P.Shilnikov, Infinitely many elliptic periodic orbits in four-dimensional symplectic diffeomorphisms with a homoclinic tangency, Proc. Steklov Inst. Math. 244, 106-131 (2004)

D.Turaev, Polynomial approximations of symplectic dynamics and richness of chaos in nonhyperbolic area-preserving maps, Nonlinearity 16, 1-13 (2003)

D.Turaev, S. Zelik, Homoclinic bifurcations and dimension of the attractors for damped nonlinear hyperbolic equations, Nonlinearity 16, 1-36 (2003)

S.V.Gonchenko, D.Turaev, L.Shilnikov, Homoclinic tangencies of arbitrarily high orders in the Newhouse regions, J. Math. Sci 105, 1738-1778 (2001)

D.Turaev, V.Rom-Kedar, Elliptic islands appearing in near-ergodic flows, Nonlinearity 11, 575-599 (1998)

D.Turaev, L.P.Shilnikov, An example of a wild strange attractor, Sb. Math. 189, 137-160 (1998)

P.Gaspard, S.Gonchenko, G.Nicolis, D.Turaev, Complexity in the bifurcation structure of homoclinic loops to a saddle-focus, Nonlinearity 10, 409-423 (1997)

S.V.Gonchenko, D.Turaev, L.P.Shilnikov, On Newhouse domains of two-dimensional diffeomorphisms with a structurally unstable heteroclinic cycle, Proc. Steklov Inst. Math. 216, 76-125 (1997)

D.Turaev, On dimension of non-local bifurcational problems, Bifurcation and Chaos 6, 919-948 (1996)

S.V.Gonchenko, L.P.Shilnikov, D.Turaev, Dynamical phenomena in systems with structurally unstable Poincare homoclinic orbits, Chaos 6, 15-31 (1996)

S.V.Gonchenko, O.Sten'kin, D.Turaev, Complexity of homoclinic bifurcations and Ω-moduli , Bifurcation and Chaos 6, 969-989 (1996)

A.Shilnikov, L.P.Shilnikov, D.Turaev, Normal forms and Lorenz attractors, Bifurcation and Chaos 3, 1011-1037 (1993)

S.V.Gonchenko,L.P.Shilnikov, D.Turaev, On models with non-rough Poincare homoclinic curves , Physica D 62, 1-14 (1993)

S.V.Gonchenko, D.Turaev, L.P.Shilnikov, Dynamical phenomena in multi-dimensional systems with a structurally unstable Poincare homoclinic curve, Russian Acad. Sci., Dokl., Math. 47, 410-415 (1993)

S.V.Gonchenko, D.Turaev, L.P.Shilnikov, On the existence of Newhouse domains in a neighborhood of systems with a structurally unstable Poincare homoclinic curve (the higher-dimensional case), Russian Acad. Sci., Dokl., Math. 47, 268-273 (1993)

S.V.Gonchenko, D.Turaev, L.P.Shilnikov, On models with a structurally unstable Poincare homoclinic curve, Sov. Math., Dokl. 44, 422-426 (1992)